A tauberian theorem related to approximation theory

Harold S. Shapiro The University of Michigan, Ann Arbor, Mich., USA

TBD mathscidoc:1701.331347

Acta Mathematica, 120, (1), 279-292, 1967.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 221 downloads ] [ 0 comments ]
@inproceedings{harold1967a,
  title={A tauberian theorem related to approximation theory},
  author={Harold S. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214842846056},
  booktitle={Acta Mathematica},
  volume={120},
  number={1},
  pages={279-292},
  year={1967},
}
Harold S. Shapiro. A tauberian theorem related to approximation theory. 1967. Vol. 120. In Acta Mathematica. pp.279-292. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203214842846056.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved